# SDR DHL98707004

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Secured
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO CVG.  FOUND E/E DOOR AJAR.  CLOSED DOOR AND DEFERRED WARNING LIGHT.
